# SDR N6WA2016043003

- Difficulty date: April 30, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 32,705 hours, 23,683 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING MSG.  REPOSITIONED ELEMENT MT226 & HAD CREW PERFORM GND RUN, FOUND NO BLEED LEAKS OR FURTHER MSGS FIM 36-21-01.
